Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

Protocol around S-Acetyl Glutathione

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by jimmy86, Aug 19, 2013.

  1. maryb

    maryb iherb code TAK122

    Messages:
    3,011
    Likes:
    2,199
    UK
    @Ema
    no I don't take any b complex orally - can't seem to tolerate any, just trying out a transdermal spray, b1, 2, 5, 6. 12 - I seem to have a bit more energy - whether thats from the t4 I was just taking I don't know. I've stopped the t4 now so I'll soon find out!!
    wow that a massive list of supplements.........
     
  2. Ema

    Ema Senior Member

    Messages:
    3,657
    Likes:
    4,493
    Midwest USA
    @Freddd, Do you have any thoughts on where I started with the B12 and Deplin?

    I'm about ready to give up on the Deplin again thanks to massive headaches, irritability and anxiety starting up again. I only managed a quarter of the tablet today. It sounds like the way out of this is to take MORE Deplin but that seems so counterintuitive.

    I also don't know how much more potassium I should take. I took 30 mEQ yesterday. Shouldn't that be enough to prevent potassium deficiency? I also have really tight muscles in my upper back starting in the last few days.

    Thanks, Ema
     
  3. Freddd

    Freddd Senior Member

    Messages:
    4,722
    Likes:
    1,088
    Salt Lake City
    Hi Ema,


    Is anxiety a usual symptom for you?

    Consider the below a beginning. But I do need the answer to the above question.

    Also, please describe the earliest effects of glutathione that you noticed?

    I would guess the B3 (niacinamide) is a major problem and is possibly tremendously overdriving the potassium and or L-methylfolate need.

    The glutathione could have been screwing things totally in unpredictable ways. It would have completely gotten rid 100mg a day injected of b12. I would suggest falling back to a low dose b-complex twice a day leave the b12 as it is though it may start working very suddenly and 800mcg or so of Metafolin. I had to take a couple of 15mg doses of Metafolin (Deplin) to get methylation going after glutathione was discontinued.
     
  4. Ema

    Ema Senior Member

    Messages:
    3,657
    Likes:
    4,493
    Midwest USA
    I have certainly been anxious in my life but it is not a constant. It has definitely gotten much worse since the 3.25 mg of Deplin for the past few days. It's the same thing that caused me to drop down last time I tried this. And I wasn't taking any B3 at that time. Anxious and irritable, verging on angry.

    I never noticed anything, good or bad, from the glutathione. Who knows, possibly it was a totally ineffective form. Though that would be irritating considering the expense! The increased MCV was what sent me looking for ideas.

    So you are saying to drop the B3, add another B complex, and drop the Deplin dose down to 800 mcg? Will I continue to try to raise the Deplin or is 800 mcg sufficient?

    What do you consider a good low dose B complex?

    Are you thinking also that I should take a big dose of Deplin once or twice now in addition to the normal daily dose?

    Thank you!
     
  5. saint

    saint Senior Member

    Messages:
    218
    Likes:
    73
    I am scheduled for surgery, and have been trying to fast-forward my health to the degree that it will be able to withstand the assault of a surgery.

    I was going to try glutathione, but after researching and coming to your experience, I cancelled an order for liposomal glutathione. Do you think that it is dangerous to take glutathione in any form: liposomal or acetyl?

    Don't know how old post is, but do you still feel strongly against it's use? (I can warn everybody about "minimally invasive surgery" - because I was severely damaged by it - so I like taking other's experiences seriously.)

    I was getting some IV's at fibro doc office with glutathione in it, but read that it just disintegrates. I did not get any bad reaction.

    How do you recommend raising glutathione levels? Thanks for any advice.
     

See more popular forum discussions.

Share This Page